# SDR IPXA2023091450888

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 33,515 hours, 11,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* MAIN ENTRY DOOR ARMING LEVER HINGED COVER WILL NOT REMAIN FLUSH WITH WALL. PROTRUDES STRAIGHT OUT ARMING HANDLE HINGED COVER DEFERRED PER MEL 52-11-2
